# SDR SWAA2018100125659

- Difficulty date: September 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A81722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT FRAME WEB CORRODED AT BS 351.2, BETWEEN STR 21L TO STR 22L.  R&R FRAME WEB IAW EA.
